# SDR ASAA0080113

- Difficulty date: February 10, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, FOUND CORROSION ON THE AFT LOWER FLANGE OF THE AFT CARGO COMPARTMENT FRAME AROUND FASTENERS AND ON THE FRAME FLANGE AT STATION 1250, LONGERON 30.  REPAIRED PER SRM 53-01, FIG 1.  (M)
